MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-1.5-2-HX-ES
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id id-1-5 (lot: unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that the axium coil could not be detached with the instant detacher (id).The patient was undergoing treatment for aneurysm embolization.It was reported that the coil could not be "cut" using the id.The coil was collected and replaced without effect on the patient.There had been no abnormalities in the appearance of the package.The event was said to be not associated with the patient.The devices were prepared according to the instructions for use (ifu).
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that three detachment attempts were made with the instant detacher, and none were made with the manual method.There were no particular issues encountered prior to the non-detachment.No damage to the pushwire was observed.The patient had been undergoing treatment for an aneurysm located in the anterior communicating artery.The size was 6-7mm.The patient's vessel tortuosity was normal.
 
Additional Manufacturer Narrative
Product analysis #(b)(4):¿ equipment used: vis (m-85519) ¿ as found condition: the axium prime coil was returned for analysis within a shipping box and a plastic bio-pouch.¿ damage location details: the axium prime pushers actuator interface (ai) was found detached from the coupler tube and bent.The axium prime pushers hypotube break indicator (hbi) was found intact.The release wire coil was found against the lumen stop and the implant coil was found still attached to the pusher.¿ testing/analysis: the axium prime pusher hbi was broken, and the release wire was pulled, detaching the implant coil.¿ conclusion: based on the device analysis and reported information, the customer¿s ¿non-detachment¿ report was confirmed as the axium prime implant coil was found still attached to the pusher.However, the axium prime implant coil was successfully detached using the manual method.As the axium prime pushers' actuator interface (ai) was found detached, this indicates that a detachment attempt was made using the axium instant detacher (id).However, the id was not returned; therefore, an analysis could not be performed, and any contributing factors could not be assessed.The cause for the reported event could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key20231339
Report Number9617601-2024-00181
Device Sequence Number8517037
Product Code KRD
UDI-Device Identifier00847536020948
UDI-Public00847536020948
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2026
Device Model NumberAPB-1.5-2-HX-ES
Device Catalogue NumberAPB-1.5-2-HX-ES
Device Lot Number226310759
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer09/18/2024
10/30/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date10/03/2024
11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient SexUnknown